# SDR SWAA2025011576582

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] REMOVED AND REPLACED ANGLE UNDER SHIELD AT ACB BETWEEN BS 767 TO BS 787 ;RBL 21 PER SRM 51-40-02 AND DWG:146A8123;REV:-;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
